Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On uniform approximation to real numbers

Tom 175 / 2016

Yann Bugeaud, Johannes Schleischitz Acta Arithmetica 175 (2016), 255-268 MSC: Primary 11J04; Secondary 11J13, 11J82. DOI: 10.4064/aa8372-7-2016 Opublikowany online: 23 September 2016

Streszczenie

Let $n \ge 2$ be an integer and $\xi$ a transcendental real number. We establish several new relations between the values at $\xi$ of the exponents of Diophantine approximation $w_n$, $w_{n}^{\ast}$, $\widehat{w}_{n}$, and $\widehat{w}_{n}^{\ast}$. Combining our results with recent estimates by Schmidt and Summerer allows us to refine the inequality $\widehat{w}_{n}(\xi) \le 2n-1$ proved by Davenport and Schmidt in 1969.

Autorzy

  • Yann BugeaudIRMA, U.M.R. 7501
    Université de Strasbourg et CNRS
    7 rue René Descartes
    67084 Strasbourg, France
    e-mail
  • Johannes SchleischitzInstitute of Mathematics
    Department of Integrative Biology
    BOKU Wien
    1180, Wien, Austria
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek